Homology, Homotopy and Applications

Volume 9 (2007)

Number 2

Homotopy types of truncated projective resolutions

Pages: 445 – 449

DOI: https://dx.doi.org/10.4310/HHA.2007.v9.n2.a16


W. H. Mannan (Department of Pure Mathematics , University of Sheffield, United Kingdom)


We work over an arbitrary ring $R$. Given two truncated projective resolutions of equal length for the same module, we consider their underlying chain complexes. We show they may be stabilized by projective modules to obtain a pair of complexes of the same homotopy type.


projective resolution, homotopy type

2010 Mathematics Subject Classification


Published 1 January 2007